I took one Diflucan about an hour ago and now my eyes have begun to itch and feel a little swollen. Could this be a Diflucan allergy or regular allergies? I heard the drug takes around 24 hours to start working, so would I be having a reaction to it this quickly?
How do you treat it? I took two Benadryl, would that help at all?
Thanks! I still don't know if it was the Diflucan or not, but I haven't had an allergy attack like that in years!
But now, one day after taking it, the infection seems to have gotten worse (ugh). Does it usually get worse before it gets better? I've read about that happening. Or am I one of the lucky ones with a resistant strain?
I've taken Diflucan several times, and it always seems like I have to use Monistat with it in order to fully cure the infection. My doc says this is okay and pretty common. And yes, it does seem to get worse for a day or so before it gets better. If you're not feeling better within 48 hours of taking the diflucan, I'd recommend buying Monistat too. The 1 or 3 day treatments NEVER work for me, so as much as it sucks, use the 5 or 7 day. I also take acidophilus pills and eat lots of yogurt. That seems to keep them away. Good luck!
I have had a terrible reaction. Within hours of taking the pill my hands and fingers have swollen and I seem to have a rash on my palms. I don't know if its a drug reaction or this term called die-off reaction I have seen on other threads. Anyone have any ideas or suggestions on what I can do to ease the pain I am now feeling in my hands?